Jump to content
Claudia crescimbeni

Mani infiammatissime

Recommended Posts

Buongiorno a tutti, sono 5 mesi che ho sospeso il cortisone, e ad oggi le mie mani sono in uno stato orribile... Non riesco a muovere e fare le semplici cose di ogni giorno e mi vergogno anche a farle vedere... Lavaggi con permanganato a secco e peg sembrano non fare nessun effetto anzi peggiorano... 

IMG_20210202_073733.jpg

IMG_20210202_073716.jpg

Share this post


Link to post
Share on other sites

Gentile, non sempre 5 mesi di sospensione sono bastanti perchè la crisi d'astinenza sia finita. Prosegui con PEG Unguento e a non bagnare mai le mani sopratutto quando ti lavi cosa che devi fare con i ganti di nitrile indossati. Appena torna il sole di primavera la dermatite andrà in regressione. Un caro saluto Prof. M. Monti


Un caro saluto, Prof. M.Monti.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.